Misra, Gadadhar ; Narasimha Sastry, N. S. (1990) Homogeneous tuples of operators and holomorphic discrete series representation of some classical groups Journal of Operator Theory, 24 (1). pp. 23-32. ISSN 0379-4024
|PDF - Publisher Version|
Official URL: http://www.theta.ro/jot/archive/1990-024-001/1990-...
Let T = (T1....., Tn) be a n-tuple of bounded linear operators on a fixed Hilbert space . H and let φ be a biholomorphic automorphism of Ω, the joint spectrum of T. In this paper, we consider those n-tuples T for which the joint spectrum Ω is of the form G/K, a bounded symmetric domain. Let φ be any biholornorphic automorphism of the domain Ω. Define, phi(T) via a suit able functional calculus and call a n-tuple of operators T homogeneous if φ(T) .is simultaneously unitarily equivalent to T for every automorphism φ of Ω. For each homogeneous operator T, let Uφ be a unitary] operator implimenting this equivalence. We obtain a characterisation of all the homogeneous operators Cowen-Douglas class and show that it is possible to choose the unitary Uφ in such a way that the map φ→ Uφ -1 is a unitary representation of the group of of biholomorpic automorphisms of Ω.
|Source:||Copyright of this article belongs to The Theta Foundation.|
|Deposited On:||28 Oct 2011 15:59|
|Last Modified:||23 Jun 2012 19:30|
Repository Staff Only: item control page